# SDR VNAA202310090010

- Difficulty date: September 10, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 20,108 hours, 18,132 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: SH670338408
- Condition: Bent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT AFT HINGE ON FWD BAGGAGE BAY DOOR STRUCTURE.  DUE NOT ALLOWABLE DAMAGE AT AFT HINGE ON FWD BAGGAGE BAY DOOR STRUCTURE WAS REPLACED PER CRJ-900 SRM 53-31-23-101-001-A02 AND SRM 51-41-02-001-001-A01
